# SDR UIEA2018111202576

- Difficulty date: November 11, 2018
- Submitted: November 13, 2018
- Operation: Air carrier
- Aircraft: N1327A
- Make and model: Boeing 767-37D
- Aircraft serial: 26328
- Aircraft time: 82,509 hours, 11,810 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Shutdown
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING ENGINE START,  APU AUTOSHUT DOWN AS ENG ACCELERATED THROUGH 35% N2.  INTERROGATED THE ECU,  NO FAULTS NOTED,  TESTED OK IAW AMM 49-11-00.
